MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 MULTI HOLE ACETABULAR SHELL 50MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMR, POROUS

SMITH & NEPHEW, INC. R3 MULTI HOLE ACETABULAR SHELL 50MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMR, POROUS
Model Number 71338664
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/27/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that revision surgery was performed due to loosening.The r3 multi-hole acetabular shell 50mm was explanted.The patient is also complaining about pain and feeling strange.

Brand Name
R3 MULTI HOLE ACETABULAR SHELL 50MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMR, POROUS
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9828575
Report Number1020279-2020-00858
Device Sequence Number19017668
Product Code MBL
UDI-Device Identifier00885556020630
UDI-Public00885556020630
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K092386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71338664
Device Catalogue Number71338664
Device Lot Number19JW12669
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer12/13/2020
Initial Report FDA Received Date03/13/2020
Supplement Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;